Computing Publications

Publications Home » Labelled transition systems as a ...

Labelled transition systems as a Stone space

Michael Huth

Journal Article
Logical Methods in Computer Science
Volume 1
Issue 1
pp.1–28
January, 2005
arxiv.org
ISSN 1860-5974
DOI 10.2168/LMCS-1(1:1)2005
PDF of full publication (364 kilobytes)
(need help viewing PDF files?)
BibTEX file for the publication
Copyright notice

Cached version of 29 June 2005. Available at DOI 10.2168/LMCS-1(1:1)2005

N.B.
Conditions for downloading publications from this site.
 

pubs.doc.ic.ac.uk: built & maintained by Ashok Argent-Katwala.